Title: Erratum to: Newton polygons and curve gonalities
Authors: Castryck, Wouter
Cools, Filip
Issue Date: 2012
Publisher: Springer
Series Title: Journal of Algebraic Combinatorics vol:35 issue:3 pages:367-372
Abstract: Erratum to: Newton polygons and curve gonalities
ISSN: 0925-9899
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Algebra Section

Files in This Item:
File Description Status SizeFormat
polgonerr.pdf Published 244KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.